Klonopin overdose








Klonopin Uses, Dosage, Side Effects Warnings

12/19/2014
01:11 | Author: Nicholas Clark

Klonopin overdose
Klonopin Uses, Dosage, Side Effects Warnings

What happens if I overdose? Seek emergency medical attention or call the Poison Help line at . An overdose of Klonopin can be fatal. Overdose.

confusion, hallucinations, unusual thoughts or behavior;

a history of depression or suicidal thoughts or behavior; or.

Panic Disorder Xanax, Zoloft, sertraline, Prozac, alprazolam, clonazepam, More.

But having seizures during pregnancy could harm both mother and baby.

Comments (1)Read more



What happens when you overdose on Klonopin? - Yahoo Answers

10/18/2014
01:38 | Author: Jeremy Rodriguez

Klonopin overdose
What happens when you overdose on Klonopin? - Yahoo Answers

Check: http://www.nlm.nih.gov/medlineplus/drugi.

to add your answer.

Comments (0)

Klonopin (Clonazepam) Overdose Safety Medical

8/17/2014
03:07 | Author: Steven Lewis

Klonopin overdose
Klonopin (Clonazepam) Overdose Safety Medical

Abuse or accidentally taking too much Klonopin will result in an overdose. A Klonopin overdose is extremely dangerous and may result in respiratory depression.

Most likely if you take 5mg of Klonopin you will have difficulty staying awake. This risk is even more pronounced when Klonopin is mixed with other downer medications. There is no set amount of Klonopin that will lead to an overdose as it depends on many factors including the weight of the individual taking it, contents of the stomach, and the individuals body chemistry. The risk of overdosing on Klonopin is mainly from its effect of inducing respiratory depression. Doses of 5mg of Klonopin are not high enough for there to be any risk of serious side effects.

Comments (3)Read more

How Much Is Too Much Klonopin? - Black Bear Lodge

6/16/2014
05:04 | Author: Chloe Allen

Klonopin overdose
How Much Is Too Much Klonopin? - Black Bear Lodge

The best way to avoid overdosing on Klonopin is to take this medication only under a doctor's care and only according to the directions on your prescription.

Almost 313,000 ER visits involved benzodiazepines that year, compared with approximay 343,000 visits involving narcotic analgesics like OxyContin.

How can you identify the signs of a Klonopin overdose? Clonazepam affects the transmission of electrical signals in the central nervous system, slowing down the electrical activity that can cause seizures, anxiety, muscle spasms or insomnia.

Comments (4)Read more

NAMI Klonopin (clonazepam)

4/15/2014
07:05 | Author: Molly Young

Diazepam overdose
NAMI Klonopin (clonazepam)

Klonopin (clonazepam). Brand name What is the most important information I should know about Klonopin? What happens if I overdose with Klonopin?.

Comments (0)